Finite Element Methods for Symmetric Hyperbolic Equations.
Numerische Mathematik, Tome 21 (1973), pp. 244-255
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1973__21_132230,
author = {P. Lesaint},
title = {Finite {Element} {Methods} for {Symmetric} {Hyperbolic} {Equations.}},
journal = {Numerische Mathematik},
pages = {244--255},
year = {1973},
volume = {21},
zbl = {0283.65061},
url = {http://geodesic.mathdoc.fr/item/NUMA_1973__21_132230/}
}
P. Lesaint. Finite Element Methods for Symmetric Hyperbolic Equations.. Numerische Mathematik, Tome 21 (1973), pp. 244-255. http://geodesic.mathdoc.fr/item/NUMA_1973__21_132230/